# SDR TRBA2011110431102

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 32,269 hours, 36,856 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER ENG START, EMERGENCY LIGHTS WERE ON. CYCLED SWITCH LIGHTS AND THEN WORKED PROPERLY.  RESECURED CONNECTOR PLUG AT EMERGENCY LIGHT POWER SUPPLY.  OPS CK GOOD IAW MM 33-50-00.
